# SDR 0301409617

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 69,264 hours, 62,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CABIN ALTITUDE BEGAN TO CLIMB FOLLOWING A MUFFLED REPORT.  AIRCRAFT WAS IN CRUISE AT FL330 WHEN MASTER WARNING ILLUMINATED AND PRESSURE LOSS BEGAN.  CREW INITIATED AN EMERGENCY DESCENT TO FL100 WHEN CABIN PRESSURE GRADUALLY RECOVERED.  FLIGHT CONTINUED TO A NORMAL SAFE LANDING AT MSP.  MAINTENANCE FOUND A BLOWN DUCT OFF THE LEFT WATER SEPARATOR AND RESECURED IT.  OPERATIONAL CHECKS WERE ALL GOOD.  AIRCRAFT RETURNED TO SERVICE.
